×

New John-Nirenberg inequalities for martingales. (English) Zbl 1292.60051

Summary: A new John-Nirenberg theorem for martingales is proved in this paper. That is, \(\mathrm{BMO}_E\) are all equivalent for any rearrangement invariant Banach function space \(E\).

MSC:

60G42 Martingales with discrete parameter
60G46 Martingales and classical analysis
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Bennett, C.; Sharpley, R., Interpolation of Operators (1988), Academic Press: Academic Press New York · Zbl 0647.46057
[2] Boyd, D., Indices of function spaces and their relationship to interpolation, Canad. J. Math., 21, 1245-1254 (1969) · Zbl 0184.34802
[3] Garcia-Cuerva, J.; Rubio de Francia, J. L., Weighted Norm Inequalities and Related Topics (1985), North-Holland: North-Holland Amsterdam · Zbl 0578.46046
[4] Garsia, A. M., (Martingale Inequalities: Seminar Notes on Recent Progress. Martingale Inequalities: Seminar Notes on Recent Progress, Math. Lecture Notes Series (1973), Benjamin Inc.: Benjamin Inc. New York) · Zbl 0284.60046
[5] Herz, C., Bounded mean oscillation and regulated martingales, Trans. Amer. Math. Soc., 193, 199-215 (1974) · Zbl 0321.60041
[6] Ho, K., Characterization of BMO in terms of rearrangement invariant Banach function spaces, Expo. Math., 27, 363-372 (2009) · Zbl 1174.42025
[7] Jiao, Y.; Wu, L.; Popa, M., Operator-valued martingale transforms in rearrangement invariant spaces and applications, Sci. China Math., 56, 4, 831-844 (2013) · Zbl 1281.60041
[8] John, F.; Nirenberg, L., On the functions of bounded mean oscillation, Comm. Pure Appl. Math., 14, 415-426 (1961) · Zbl 0102.04302
[9] Johnson, W. B.; Schechtman, G., Martingale inequalities in rearrangement invariant function spaces, Israel J. Math., 64, 3, 267-275 (1988) · Zbl 0672.60049
[10] Ktkuchi, M., New martingale inequalities in rearrangement function spaces, Proc. Edinb. Math. Soc., 47, 2, 633-657 (2004) · Zbl 1073.60048
[11] Long, R. L., Martingale Spaces and Inequalities (1993), Peking Univ. Press: Peking Univ. Press Beijing · Zbl 0783.60047
[12] Novikov, I. Ya., Martingale inequalities in rearrangement invariant function spaces, (Function Spaces. Function Spaces, Teubner-Texte Math., vol. 120 (1991), Teubnet: Teubnet Stuttgart), 120-127 · Zbl 0739.60033
[13] Weisz, F., (Martingale Hardy Spaces and Their Applications in Fourier Analysis. Martingale Hardy Spaces and Their Applications in Fourier Analysis, Lecture Notes in Mathematics, vol. 1568 (1994), Springer-Verlag: Springer-Verlag Berlin) · Zbl 0796.60049
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.